# SDR UPS204770

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 65233009291
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON BOTH LT AND RT VERTICAL STABILIZER SHEAR TIES, AT FWD END OF RIB NR 9 AT FIN STA 180.6 INSIDE VERTICAL FIN TUNNEL.  REMOVED AND REPLACED LT AND RT SHEAR TIES IAW 727 SRM 51-30-2.
